MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL
Model Number M0061552220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris loop stent was used during a left ureteroscopic lithotripsy procedure in the ureter, performed on (b)(6) 2019.According to the complainant, during the unpacking of the device, the physician found that the stent shaft was broken in two pieces.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Device code 1069 has been selected to address the reportable event of stent shaft break.Initial reporter address: (b)(6).A visual evaluation of the returned polaris loop stent revealed that the stent was found with the shaft break.The suture was not returned for analysis.Based on the product analysis, the failures found (stent break) was an issue that could have been generated by the user or due to the interacting of the device with the suture string.Therefore the most probable root cause for this event is "adverse event related to procedure".A review of the device history record (dhr) was performed, no anomalies were found.
 
Event or Problem Description

Brand Name
POLARIS LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752 1242
MDR Report Key9105947
Report Number3005099803-2019-04673
Device Sequence Number16682349
Product Code FAD
UDI-Device Identifier08714729421023
UDI-Public08714729421023
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2021
Device Model NumberM0061552220
Device Catalogue Number155-222
Device Lot Number0022605863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight63